Forum

Isonaizid used to treat tremor

Does anyone have any experience of this? Was on it for a week and had to stop taking it as my tremors became worse :frowning:

Hi Princess135,

I’ve just started using “Tizanidine” today to try to address tremor in the right-hand & arm so much too early to say whether it’s any good - at least it doesn’t seem to be causing any adverse side-effects so far …but it’s very early days as yet ?!!

The other medication I was aware of (…but never tried) is ‘Clonazepam’.

I’m afraid I hadn’t heard of ‘Isonaizid’ before this post, but if neither my neuro nor GP even mentioned it, I’d be inclined to believe they were less than convinced of it’s effectiveness (…or the drug is so new that they had no personal experience of it as yet ? )

Maybe one of the other meds would suit you better ?

Good luck!!

Dom

Sorry Princess135,

Further to my previous post, I’ve just looked up ‘Isonaizid’ and it seems to be a medication aimed at Tuberculosis (TB), so I’m a little confused as to why you were believing it would help tremor ?

Were you diagnosed with TB and did your GP believe ‘Isonaizid’ would help ?

Dom

It’s a trial really which I’ve stopped today. Tremors are much worse and I’m spaced out!

Just like Dom says, Isonaizid is an anti-TB medication (one of the standards, in fact), and one of its known side-effects is peripheral neuropathy. That could account for your increase tremor.

While it is not considered dangerous, some of it’s other side effects are not so nice.
Like Dom says, what were you prescribed it for?

Geoff

I’m SPMS. Not got TB